Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 274, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 6, 2011, 10:46 PM CDT for Clarke County, Madison County, Warren County, Iowa. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2011, 10:46 PM CDT (03:46 UTC)
- Expired
- Aug 6, 2011, 11:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, IA, Madison County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 56 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 10:56 PM CDT | TSTM WND GST 60 | 2 Nnw Winterset, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Aug 6, 10:14 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3454 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 13.5
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS53 KDMX 070346
SVRDMX
IAC039-121-181-070415-
/O.NEW.KDMX.SV.W.0274.110807T0346Z-110807T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1046 PM CDT SAT AUG 6 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
MADISON COUNTY IN SOUTH CENTRAL IOWA...
SOUTHWESTERN WARREN COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 1115 PM CDT
* AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF WINTERSET...OR 19 MILES NORTHEAST OF CRESTON...AND
MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
INDIANOLA...WINTERSET...EAST PERU...TRURO...PATTERSON...ST.
CHARLES...BEVINGTON...NEW VIRGINIA...ST. MARYS...MARTENSDALE...
CUMMING...SPRING HILL AND LACONA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 42 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
&&
LAT...LON 4116 9401 4116 9408 4125 9424 4134 9424
4151 9389 4151 9372 4116 9334 4116 9355
4114 9356 4113 9401
TIME...MOT...LOC 0346Z 257DEG 46KT 4125 9403
WIND...HAIL 60MPH 1.00IN
$$
AW1 follow-up statement
543
WWUS53 KDMX 070404
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1104 PM CDT SAT AUG 6 2011
IAC039-121-181-070415-
/O.CON.KDMX.SV.W.0274.000000T0000Z-110807T0415Z/
WARREN IA-MADISON IA-CLARKE IA-
1104 PM CDT SAT AUG 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CLARKE...MADISON AND SOUTHWESTERN WARREN COUNTIES UNTIL 1115 PM
CDT...
AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
EAST OF WINTERSET...OR 13 MILES SOUTHWEST OF INDIANOLA...MOVING EAST
AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
INDIANOLA...CUMMING...SPRING HILL AND LACONA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 42 AND 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4116 9401 4116 9408 4125 9424 4134 9424
4151 9389 4151 9372 4116 9334 4116 9355
4114 9356 4113 9401
TIME...MOT...LOC 0404Z 257DEG 46KT 4130 9373
WIND...HAIL 60MPH 1.00IN
$$
AWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 6:41 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Aug 6, 6:41 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 641 PM CDT SAT AUG 6 2011 .SHORT TERM /TONIGHT/... SHORT WAVE TROUGH SEEN ON WATER VAPOR IMAGERY ALONG THE WY/SD BORDER IS EXPECTED TO ORGANIZE CONVECTIVE DEVELOPMENT THIS EVENING... HOWEVER SURFACE FEATURES ARE NOT WELL DEFINED...SO CONFIDENCE IN CONVECTIVE EVOLUTION IS NOT HIGH. BROAD AREA OF LOW PRESSURE IS OVER IOWA AND MINNESOTA...WITH A WIND SHIFT TO WESTERLY FLOW OVER NW IOWA INITIATED BY EARLIER CONVECTION. A FEW STORMS COULD DEVELOP OVER N CENTRAL IOWA ALONG THIS WIND SHIFT LINE...BUT THEY ARE NOT EXPECTED TO BE SEVERE. OTHER STORMS ARE POSSIBLE OVER EASTERN NEBRASKA INTO SE SOUTH DAKOTA AS SHORT WAVE CATCHES UP TO INSTABILITY AXIS...PER SWOMCD. LATEST RUC MODEL AND 12Z WRF RUNS SHOW A NICE CLEAN LINE OF SCATTERED THUNDERSTORMS PROGRESSING EAST ACROSS IOWA TONIGHT...SO HAVE GONE WITH FAIRLY HIGH POPS. THINGS MAY NOT BE THAT CLEAN HOWEVER...WITH SOME STORMS FAVORING NORTH IOWA AND OTHER POTENTIALLY HOLDING BACK IN THE SW. SEVERE THREAT IS LIKELY TO BE CONFINED TO DAMAGING WINDS WITH MODERATE DEEP SHEAR. STORMS SHOULD REMAIN PROGRESSIVE AND CROPS CAN SOAK UP SHORT DURATION HEAVIER RAINS. MAY GET SOME FOG IN SOUTHEASTERN SECTIONS NEAR OTTUMWA BEFORE STORM CHANCES ARRIVE...AND IT WILL BE ANOTHER WARM NIGHT IN THOSE LOCATIONS. SOMEWHAT COOLER NORTHWEST BEHIND THE FRONT. .LONG TERM /SUNDAY THROUGH SATURDAY/... MAIN TOPICS ARE THE TIMING AND PLACEMENT OF PRECIP FOR THE BEGINNING OF THE PERIOD...AS WELL AS THE ANTICIPATION OF DRIER AND COOLER CONDITIONS MIDWEEK. SUNDAY THROUGH MONDAY MORNING... AT THE START OF THE PERIOD...COULD SEE SOME LINGERING SHOWERS AND THUNDERSTORMS ACROSS THE EAST/NORTHEASTERN CWA. SREF TRENDS SHOW INCREASING PROBABILITY OF PRECIP...SO HAVE INCLUDED SLIGHT POPS THROUGH THE LATE MORNING HOURS. THEN EXPECT CLEARING/DRYING TREND THROUGHOUT SUNDAY AFTERNOON DUE TO THE SUBSIDENCE BEHIND THE DEPARTING SHORTWAVE AND COLD AIR ADVECTION. MEANWHILE...ZONAL FLOW WITH EMBEDDED WEAK SHORTWAVES WILL RESULT IN UPSLOPE CONVECTION ACROSS THE WESTERN NEBRASKA EARLY SUNDAY EVENING...AND THIS THUNDERSTORM COMPLEX SHOULD PROPAGATE EAST SOUTHEAST THROUGHOUT THE OVERNIGHT HOURS. LOW LEVEL THETA_E ADVECTION WILL BE MAXIMIZED OVER THE MISSOURI RIVER VALLEY...SO HAVE HIGHEST POPS OVER THE SOUTHWESTERN CWA SUNDAY NIGHT. MONDAY THROUGH SATURDAY... A FAIRLY IMPRESSIVE SHORTWAVE CURRENTLY LOCATED OVER BRITISH COLUMBIA WILL MOVE EASTWARD ALONG THE US/CANADA BORDER...AND BE LOCATED OVER NORTHERN MINNESOTA BY MONDAY EVENING. THE ASSOCIATED SURFACE LOW WILL MOVE NORTH OF THE GREAT LAKES...AND A TRAILING COLD FRONT WILL SWING THROUGH THE UPPER MIDWEST BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS...WITH BEST CHANCES FOR CENTRAL IOWA ON MONDAY NIGHT. A FEW STORMS COULD BE SEVERE...WITH DEEP LAYER SHEAR AROUND 25 KTS...AND MLCAPES NEAR 1000 J/KG DURING THE OVERNIGHT HOURS. AT THE MOMENT...THE MAIN THREAT WOULD APPEAR TO BE DAMAGING WIND...AND TO A LESSER DEGREE LARGE HAIL. AS THIS WAVE PUSHES EASTWARD...NORTHWEST FLOW WILL DEVELOP FOR THE MIDDLE OF THE WEEK. CANADIAN HIGH PRESSURE WILL SETTLE IN AND BRING COOLER...DRIER AIR INTO THE REGION. EXPECTING ANY SHOWERS AND THUNDERSTORM TO REMAIN TO THE SOUTH AND WEST OF THE CWA THROUGH THURSDAY. HOWEVER...ANOTHER WAVE CROSSES THE NORTHERN ROCKIES TOWARD THE END OF THE PERIOD...SO HAVE SLIGHT CHANCES FOR THURSDAY NIGHT THROUGH FRIDAY. && .AVIATION...07/00Z CONVECTIVE TRENDS AND THEN FOG POTENTIAL WILL BE THE PRIMARY CONCERNS THIS EVENING. SCATTERED STORMS HAVE DEVELOPED ACROSS ERN NE AND SHOULD ADVANCE INTO IA LATER TONIGHT. TIMING AND POTENTIAL AT ANY PARTICULAR TAF SITE IS STILL IN QUESTION HOWEVER SO NOTHING BEYOND CB WORDING FOR THE TIME BEING. WILL HIT HARDER AS TREND BECOME MORE CLEAR. FLOW IS FAIRLY WEAK SO THERE IS SOME POTENTIAL FOR MVFR FOG NEAR FROPA EARLY SUN MORNING WITH PLENTY OF LOW LEVEL MOISTURE CONTINUING TO POOL ALONG AND AHEAD OF BOUNDARY. POTENTIAL IS CERTAINLY THERE TO GO LOWER...BUT CONFIDENCE NOT THERE YET. NO PRECIP EXPECTED SUN...BUT HIGH MVFR OR LOW VFR CU MAY FORM DURING THE DAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JUNGBLUTH LONG TERM...BEITLICH AVIATION...SMALL
Hazardous weather outlook, Aug 6, 3:31 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 331 PM CDT SAT AUG 6 2011 IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>074-081>083- 092>094-072045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS- ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD- DECATUR- 331 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS...POSSIBLY IN A LINE...ARE EXPECTED TO DEVELOP ACROSS WESTERN IOWA EARLY THIS EVENING...AND MOVE EAST AND SOUTHEAST OVERNIGHT. SOME OF THE STORMS COULD BE SEVERE...MAINLY WEST OF I-35 BEFORE MIDNIGHT...WITH DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOME STORMS COULD BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. THERE ARE ADDITIONAL THUNDERSTORM CHANCES FORECAST ON THURSDAY NIGHT AND FRIDAY...BUT IT IS TOO EARLY TO DIAGNOSE THE SEVERE WEATHER THREAT AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO TONIGHT...MAINLY IN WESTERN IOWA. IAZ062-075-084>086-095>097-072045- POWESHIEK-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 331 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN IOWA THIS EVENING. THE STORMS MAY REACH PORTIONS OF SOUTHEAST IOWA AROUND MIDNIGHT AND MOVE EAST THEREAFTER. GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. SOME STORMS COULD BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. THERE ARE ADDITIONAL THUNDERSTORM CHANCES FORECAST ON THURSDAY NIGHT AND FRIDAY...BUT IT IS TOO EARLY TO DIAGNOSE THE SEVERE WEATHER THREAT AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JUNGBLUTH
In the hours before
Local storm report, Aug 6, 9:06 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
906 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 2 NNE KIMBALLTON 41.66N 95.06W
08/06/2011 E1.00 INCH AUDUBON IA TRAINED SPOTTER
0858 PM TSTM WND GST 2 NNE KIMBALLTON 41.66N 95.06W
08/06/2011 E60 MPH AUDUBON IA TRAINED SPOTTER
ESTIMATED GUSTS OF 60 MPH...SMALL LIMBS DOWN
&&
JBLocal storm report, Aug 6, 9:15 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
915 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 4 W AUDUBON AIRPORT 41.70N 95.00W
08/06/2011 E1.00 INCH AUDUBON IA TRAINED SPOTTER
TRAINED SPOTTER REPORTS HAIL FELL FROM 849 TO 854
PM...MOSTLY PEAS AT FIRST BUT THEN UP TO QUARTERS.
0901 PM HAIL 4 W AUDUBON AIRPORT 41.70N 95.00W
08/06/2011 E1.00 INCH AUDUBON IA TRAINED SPOTTER
TRAINED SPOTTER REPORTS NICKEL TO QUARTER SIZED HAIL FELL
FROM 901 TO 908 PM.
&&
LEELocal storm report, Aug 6, 9:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
940 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 4 NE ANITA 41.49N 94.72W
08/06/2011 M58 MPH CASS IA MESONET
ADAIR IDOT RWIS SITE
&&
SMALLSpecial weather statement, Aug 6, 10:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1029 PM CDT SAT AUG 6 2011 IAZ073>075-083>086-094>097-070500- WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...INDIANOLA...KNOXVILLE...OSKALOOSA... OSCEOLA...CHARITON...ALBIA...OTTUMWA...LEON...CORYDON... CENTERVILLE...BLOOMFIELD 1029 PM CDT SAT AUG 6 2011 ...STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS SOUTHERN IOWA TONIGHT... STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS SOUTHWEST IOWA THIS EVENING AND ARE EXPECTED TO PERSIST AS THEY MOVE SOUTH AND EAST OVERNIGHT. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING UP TO QUARTER SIZED HAIL...60 TO 70 MPH WINDS...AND TORRENTIAL RAINS. THE LEADING EDGE OF THE STORMS MAY REACH THE KNOXVILLE...CHARITON AND CORYDON AREAS AROUND 1130 PM OR MIDNIGHT. SMALL
Local storm report, Aug 6, 10:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1038 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG CRESTON 41.06N 94.36W
08/06/2011 UNION IA EMERGENCY MNGR
TREE FELL ON HOUSE.
&&
SMALLLocal storm report, Aug 6, 10:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1041 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST 3 NE ORIENT 41.23N 94.38W
08/06/2011 E65 MPH ADAIR IA TRAINED SPOTTER
TORRENTIAL RAINS AND LIMITED VISIBILITY.
1039 PM TSTM WND GST 1 ESE AFTON 41.03N 94.18W
08/06/2011 M58 MPH UNION IA MESONET
KCCI SCHOOLNET
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:34 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 26 min |
| Aug 6, 7:57 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 48 min |
| Aug 6, 8:32 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass, Guthrie | 43 min |
| Aug 6, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 52 min |
| Aug 6, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Ringgold, Taylor, Union | 49 min |
| Aug 6, 9:41 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass | 49 min |
| Aug 6, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison | 47 min |
| Aug 6, 10:16 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Ringgold, Taylor, Union | 44 min |
| Aug 6, 10:30 PM CDT | Tornado Warning | DMX | Adair, Madison | 28 min |
| Aug 6, 10:45 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 45 min |
| Aug 6, 11:08 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Wayne | 52 min |
| Aug 6, 11:09 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Jasper, Lucas, Madison, Marion, Polk and 1 more | 51 min |
| Aug 6, 11:32 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Monroe | 43 min |
| Aug 6, 11:36 PM CDT | Tornado Warning | DMX | Lucas, Marion, Monroe | 24 min |
| Aug 6, 11:48 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 57 min |
| Aug 7, 12:02 AM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 58 min |
| Aug 7, 3:19 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin | 41 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.